HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Anxiety (http://www.healthboards.com/boards/anxiety/)
-   -   zoloft withdrawal-flu? (http://www.healthboards.com/boards/anxiety/323217-zoloft-withdrawal-flu.html)

Alyna25 09-10-2005 08:17 PM

zoloft withdrawal-flu?
 
Has anyone experience flu like symptoms going off their SSRI's?
I have recently tapered from 200mg to 100mg and have been doing this for a little over a week. basically my moods are okay, I love the fact that I can actully feel alive again! but I'm sick to my stomache, diarheea, weak, you name it I feel like I've got every flu symptoms.
Just wondering how long this will last? is there anything I can do to speed up the withdrawl? like detox or something??

littlejmb 09-10-2005 09:23 PM

Re: zoloft withdrawal-flu?
 
Hi, I just recently got on Wellbutrin XL and weaned off Lexapro. I did it too fast the first time, and I experienced flu like symptoms and felts horrible. I went back on a low dose of Lexapro and slowly weaned off and I did not experience it this time. I am having the brain zaps though. I think the symptoms you describe are pretty normal - altough rough!

SRMom 09-11-2005 01:45 PM

Re: zoloft withdrawal-flu?
 
Yes, these are classic withdrawal symptoms and the reason some people end up going back on the drug. My last SSRI withdrawal was from Paxil and was a hellish experience that lasted about a month. I'm glad I stuck it out though...good luck to you.


All times are GMT -7. The time now is 08:29 PM.